Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi, my son has Epididimitis and had one course over

Hi, my son has Epididimitis and had one course over 7 days of antibiotics from the hospital after a urine test. After a week following the hospital tablets the Epididimitis seems to have returned his local Doctor gave him a 7-day course of Co-amoxiclav 3 times a day (500/125 mg).

I am not sure whether he has the right treatment? Also he does seem to get some stomach pain after taking them and he needs to take a Rennie. Is this safe? He is anxious over most things and always wants proof that it is safe to take or mix different tablets. Thank you for your help.
Sat, 27 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. My 10 year old son had a rash on his elbows and knees, red in color and started spreading over his arms and legs as well as back and stomach. His Dr was not able to diagnose the rash but gave him an antibiotic assuming it was a bacteria rash. That was 2 weeks ago. He took the RX for about 5 days. After the 2nd day he started having diarrhea. I was afraid the RX was the cause of his diarrhea so i stopped giving it to him. His rash has now disapeared. The diarrhea has now lasted 15days. He is loosing weight. Looks very frail and very pale. He can not keep anything, not even liquid in his system. Should I have his stools tested? I am becoming very concerned! Thank you

doctor1 MD

Hi, My son is 17 and has a herniated disc at L6-S1. A chiropractor he d been seeing ordered some x-rays and then suggested he get an MRI . His doctor sent him to physical therapy and the therapist says he can t help him since he hasn t improved any over the last month and a half. He has been prescribed 2 different high dose ibuprofen medications that he can t take as they make him sick. He has trouble getting dressed (putting his pants and socks on). He is in the process of being referred to a spine specialist. What would be the best course of action for him?

doctor1 MD

Hi, I have a friend who had a over full and too heavy trash can fall on him a few months ago. it knocked him to down and pinned him to the ground-part of the trash can was on his left thigh and his penis. I felt pain in his penis and thought it had been severed. he was able to wiggle himself free of the trash can and check his genitals. he was bruised but ok. he noticed now a dent in the left side of his penis and when he gets an erection it curves to the left he has no pain and been checked out by a dr. they say don t worry about it. we were wondering what causes the dent-I think its damage to the soft tissue. is there any way of getting the dent out?

Loading Online Doctors....